# SDR ASAA2023041942948

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 58,061 hours, 17,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER AT 17F REPORT EXIT ROW LIGHTING LOOSE, WIRING LOOSE AND SCATCHING HIS LEG. GROUNDED - YES. INSTALLED MISSING LENS ON ROW 17F EXIT ROW LIGHTING PER B737-800 AMM 33-51-01. OK FOR SVC.
